# SDR REXA2025030700285

- Difficulty date: January 20, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S6283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"THERE IS EVIDENCE OF CORROSION ON THE L/H FLOOR BEAM BETWEEN FS 1000 AND FS 1051 AT LBL27. REMOVED CORROSION FROM PREVIOUS REPAIR FLOOR BEAM AT LBL27 SEGMENT BETWEEN FS 1009.00 AND FS 1037.00. LOST MORE THAN 50% MATERIAL CLOSE TO THE FWD CUT LINE. FLOOR BEAM PREVIOUS REPAIR REQUIRES REPLACEMENT IAW CRJ700 SRM 53-00-41-201-001-A01. FABRICATED, LOCATED AND DRILLED NEW SERVICEABLE BEAM FS1009 TO FS1064 FROM S6283 PO 5-24808 IAW CRJ700 SRM53-00-41-201-001-A01 AND 51-40-11-001-001-A01. NEW SPLICES FOR FS1064 FROM N126-1731 PO 5-52875 AND LOWER FLANGE SPLICE FROM 7075-T6 .125"" PO 5-54515 SHIMS MADE FROM 2024-T3 .040"" PO 5-25455 AND LOWER FLANGE SPLICES FOR FS1015,FS1031 AND FS1051 FROM 7075-T6 .100"" LOCATED AND DRILLED IAW CRJ700 SRM 51-40-11-001-001-A01 INSTALLED NEW SERVICEABLE BEAM LBL27 FROM FS1009 TO FS1064. IAW CRJ700 SRM53-00-41-201-001-A01 "
